# SDR IPXA2018121136837

- Difficulty date: December 11, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 19,833 hours, 12,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: Crew Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR INSIDE HANDLE MISSING A PIECE.  INSTALLED A NEW COVER IAW MM 52-10-00.
